# SDR AT9900253

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 351-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE TIE DOWN PANEL FORWARD PIT FORWARD OF DOOR ON THE LOWER SURFACE CORRODED, SCRATCHED AND GOUGE ON THE UPPER SURFACE AT BS 351 TO 370.  REMOVED CORROSION, FABRICATED REPAIR PANEL, TREATED, PRIMED IAW DC9 SRM 53-01 FIG 1 AND 51-10-3.
